# SDR 99ZZZX2640

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8548Y
- Make and model: Conaer LA4250
- Aircraft serial: 107
- System (JASC): 2710 · Aileron Control System
- Part: Rod
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEFT WING AILERON PUSH/PULL ROD AND ROD END.  2-6-90:  DATE OF MFG.  TT ON AIRCRAFT:  2,400 HOURS.
